Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Experiencing a lot of pelvic pain on the left, bad back pain, taking utovlan pill. Pregnant? Reason?

I have recently been taking utovlan pill to delay my period one tablet three times a day. Came of it on 2oct and came on the following day. I have been experiencing a lot of pelvic pain on the left and very bad back pain . I am worried if I may have been pregnant and now I am worrying I may have been have a miscarriage I have had 2 in the past. I don t know if I may have been pregnant before taking the tablet as we don t use any form of contraception so if is possible but would of been too early to have tested first. Just over a year ago I was due to go into hospital for a laporoscopy to check for endometriosis but fell pregnant so never ended up having the op, could the pain be this? Thank you.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
It is difficult to tell the exact cause of your problem without examination and investigations.
After stopping the progesterone pills, the withdrawal bleeding can come in around 4 to 5 days.
Before and during withdrawal bleeding, pain abdomen and backache etc symptoms can occur.
If you had unprotected intercourse around the time of ovulation, there is possibility of pregnancy also.
Endometriosis can grow under the influence of hormones. And that can also present with pain abdomen.
So, you once consult gynecologist, get examined and go for blood test for pregnancy.
If the test comes negative, the possibility of pregnancy is less.
Then you can go for ultrasound to detect endometriosis.
If no abnormality is detected, symptomatic treatment may sufficient in your case.
Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor